# SDR CALA2025112811540

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 11,279 hours, 3,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK,  FIRST CLASS FLOOR PROXIMITY LIGHTS INOPERATIVE TROUBLESHOT AND FOUND OPEN FUSE IN EMERGENCY LIGHT BATTERY PACK M2816, ISOLATED EACH FIRST-CLASS SEAT ROWS AND FOUND HARNESS PULLED TIGHT AT SEAT 2B AROUND RECLINE MECHAISM. REROUTED HARNESS, REPLACED FUSE AND PERFORMED OPERATIONAL CHECK OF CABIN EMERGENCY EXIT LIGHTS, NO DEFECTS NOTED, OK TO CONTINUE
